×

Found 140 Documents (Results 1–100)

100
MathJax

Stochastic optimization models of actuarial mathematics. (English. Russian original) Zbl 1455.91219

Cybern. Syst. Anal. 56, No. 1, 58-67 (2020); translation from Kibern. Sist. Anal. 2020, No. 1, 70-81 (2020).
MSC:  91G05 93E20 90C15
PDF BibTeX XML Cite
Full Text: DOI Link

Risk theory with affine dividend payment strategies. (English) Zbl 1415.91147

Elsholtz, Christian (ed.) et al., Number theory – Diophantine problems, uniform distribution and applications. Festschrift in honour of Robert F. Tichy’s 60th birthday. Cham: Springer. 25-60 (2017).
MSC:  91B30 60H30 44A10
PDF BibTeX XML Cite
Full Text: DOI Link

A note on Gerber-Shiu functions with an application. (English) Zbl 1411.91315

Silvestrov, Dmitrii (ed.) et al., Modern problems in insurance mathematics. Selected papers based on the presentations at the international Cramér symposium on insurance mathematics, ICSIM, Stockholm, Sweden, June 11–14, 2013. Cham: Springer. EAA Series, 21-36 (2014).
MSC:  91B30 60K10 44A10
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification